| Model Number |
PED2-375-14 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Unintended Movement (3026); Migration (4003)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
| Date of Event |
01/11/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that the patient experienced a thromboembolic complication following a pipeline implant.Routine follow-up angiogram revealed a thrombus within the treating device.This was non-flow limiting, and the patient was asymptomatic.They were treated with iv integrilin, and it was resolved on follow-up dsa imaging.The event recovered/resolved on (b)(6) 2024, and was not the result of a device deficiency.The event was not associated with a subarachnoid hemorrhage evolution, there was no decline in mrs score, and there were no new or worsening headache.The site assessed the event as possibly related to the disease under study, the procedure, the device, and antiplatelet therapy.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received reporting the cause of the event was determined not related to the device, procedure, or dual antiplatelet therapy (dapt).Additional information was received updating the description of the event to "device thrombus" from thromboembolic complication.The event led to prolongation of existing hospitalization action date (b)(6) 2024.
Additional Manufacturer Narrative
B5.Updated with additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received reporting the study sponsor assessment of the thromboembolic event concluded the event had a causal relationship with the study procedure and the device and was possibly related to the antiplatelet treatment.Additional computed tomography (ct) was required on (b)(6) 2024.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received reporting device migration during the index procedure.The study device was implanted.The device was noted to migrate proximally and was only partially covering the right a1 origin.A second device was therefore deployed from the right middle cerebral artery (mca).Complete neck coverage was achieved.Additional information was received reporting the previous statement "cause of event was determined not related to device, procedure, or dapt." was reported in error.Additionally, information was received regarding the index procedure.Per index procedure source document, ¿the device was deployed across the aneurysm neck with adequate neck apposition.A contrasted dynact was obtained, which demonstrated adequate vessel wall apposition and no evidence of intracranial hemorrhage.Global ap and lateral views did not demonstrate any evidence of distal thromboembolic complications.Stagnation of contrast in the dome of the aneurysm was noted.The device was noted to migrate proximally and was only partially covering the righta1 origin.A second device was therefore deployed from the right middle cerebral artery spanning into the distal end of the previous device.The 2nd device measured 3.75 mm x 16 mm.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information reported that the cause of the pipeline migration was not determined.
Additional Manufacturer Narrative
Event or Problem Description
Additional information was received that the hospitalization was from (b)(6) 2024 and ended on (b)(6) 2024.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received reported a second device was therefore deployed from the right middle cerebral artery spanning into the distal end from the right middle cerebral artery spanning into the distal end of the previous device.The 2nd device measured 3.75 mm x 16 mm.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported that the patient had angiographic occlusion of the right a1 segment at follow-up dsa imaging on 08-aug-2024.No additional treatment or hospitalization occurred as a result, and the event was noted as not recovered/not resolved.The event was not the result of a device deficiency, was not associated with subarachnoid hemorrhage evolution, did not result in a decline in mrs score, was not a new or worsening headache, and was not associated with non target aneurysm treatment.The site assessed the event as probably related to the procedure and not related to the disease under study, the device, or antiplatelet therapy.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported cec adjudicated this event as sae with causal relationship to study device and apt and possibly related to the study procedure.